An axiomatization of entropy of capacities on set systems

Abstract : We present an axiomatization of the entropy of capacities defined on set systems which are not necessarily the whole power set, but satisfy a condition of regularity. This entropy encompasses the definition of Marichal and Roubens for the entropy of capacities. Its axiomatization is in the spirit of the one of Faddeev for the classical Shannon entropy. In addition, we present also an axiomatization of the entropy for capacities proposed by Dukhovny
Complete list of metadatas

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00281598
Contributor : Michel Grabisch <>
Submitted on : Friday, May 23, 2008 - 2:20:52 PM
Last modification on : Tuesday, March 27, 2018 - 11:48:05 AM
Long-term archiving on : Friday, May 28, 2010 - 7:56:57 PM

File

ejor06_honda_new2.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Aoi Honda, Michel Grabisch. An axiomatization of entropy of capacities on set systems. European Journal of Operational Research, Elsevier, 2008, 190 (2), pp.526-538. ⟨10.1016/j.ejor.2007.06.033⟩. ⟨hal-00281598⟩

Share

Metrics

Record views

346

Files downloads

246